| Model Number |
CS1 |
| Medical Device Problem Code |
Insufficient Flow or Under Infusion (2182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Ge healthcare's investigation into the reported occurrence is ongoing.A follow-up report will be issued when the investigation has been completed.A: no report of patient involvement.Legal manufacturer: hcs research park - 9900 innovation drive usa wauwatosa, wi 53226.
Event or Problem Description
It was reported that there was a malfunction resulting in loss of auxiliary oxygen.There was no patient involvement.
Additional Manufacturer Narrative
The customer declined ge healthcare service.No repair information available.